# SDR DALA2023022301365

- Difficulty date: May 22, 2018
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 72,141 hours, 28,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0032235) DURING INSPECTION FOUND CORROSION ON FRAME WEB AT STATION 767 RBL 10. MAINTENANCE REPAIRED DAMAGE PER ERA 558404-14.
